3rd Annual Wellness Event

SUNDAY RETREAT SCHEDULE

8:00-9:00 Morning Revitalizer Yoga, Om Studio
9:00-10:00 Retreat Introduction, Tour & Sign Up for Activities

INSPIRE

Theater, Inn Walden (60-minute Sessions)
10:00-11:00 Canadian Light Expert Wes Burrell Talks Healing
12:00-1:00 “The Wellness Lifestyle Defined” Dr. Paul Bizjak, Optimal Spine & Wellness
2:00-3:00 “Transform Your Life using Simple EF Techniques” Dr. Holly Timberlake, Nakaia Health
4:00-5:00 “Change Your Consciousness, Change Your Life” Dr. Harry Pepper – The Cindy Nord Center
6:00-7:00 “Restoring Your True Nature” A Collective Group Healing – Michael Ramsey
8:00-9:30 “”Group Psychic Reading” – Mark Silber

MOVE

Om Studio, Spa Walden (60-minute Sessions)
9:30-10:30 Find Your Strength Yoga by Larry
11:00-12:00 Grounding Down for Growing Tall Yoga by Larry
12:30-1:30 Tai Chi Chi Gong by Shaun
2:00-3:00 Sensory Chakra Yoga by Cara
3:30-4:30 Full Body Connection & Flow Yoga by Cara
5:00-6:00 Bring it Down Yin Yoga by Laureen
6:30-7:30 Body Loving Restorative Yoga by Laureen

PLAY

Pyramid Room, Inn Walden (take home station – visit station and create)
10:00-11:30 Custom Blend Aromatherapy Station, Cheri Heinzerling
12:30-2:00 Blend Your Own Organic Product, Andrea from OY-L Organic Skin Care
3:00-4:30 Crystal Elixirs, Hope Seavers
5:30-6:30 Your Life in a Mandala – Julie Gable

PLAN

Board Room, Inn Walden (20-minute Sessions)
10:00-10:20 Capricorn Your 2018 Forecast
10:30-10:50 Aquarius Your 2018 Forecast
11:00-11:20 Pisces Your 2018 Forecast
11:30-11:50 Aries Your 2018 Forecast
12:30-12:50 Taurus Your 2018 Forecast
1:00-1:20 Gemini Your 2018 Forecast
2:30-2:50 Cancer Your 2018 Forecast
3:00-3:20 Leo Your 2018 Forecast
3:30-3:50 Virgo Your 2018 Forecast
4:30-4:50 Libra Your 2018 Forecast
5:00-5:20 Scorpio Your 2018 Forecast
5:30-5:50 Sagittarius Your 2018 Forecast

SPA MINI TREATMENTS

Entire Walden Property (20-minute Spa Stations) 10:00am to 8:00pm
Facials & Peels, K-Lift Age Mgmt System, Nails, Hand Treatments, Foot Treatments, Cranio Sacral, Aromatherapy Massage, Body Rituals Station, Chair & Table Massage Station

WELLNESS SESSIONS

Entire Walden Property (20-minute Sessions with Wellness Leaders included with Unlimited Tickets Only) 10:00am to 7:00pm
Polarity Treatments… Mindful Clinics… Psychic Readings…Collective Crystal Healings… Energy Body Work… BEMER Sessions… Nutritional Consultations… Intuitive Life Coaching…Ayurveda Consultations… Light Treatments

MEALS & SNACKS Available for purchase at the Blue Ribbon Cafe

MONDAY MASTER SESSION SCHEDULE

8:00-9:00 Morning Yoga Class
9:00-10:00 Breakfast at Blue Ribbon Cafe
10:00-12:00 Group 1, 60-minute Spa Service Group 2, Session with Wellness Leader
12:00-2:00 Group 2, 60-minute Spa Service Group 1, Session with Wellness Leader
2:00-3:00 Lunch with Barrie Rosencrans, MS, RD, LD in Nutrition
3:00-5:00 “Raising Your Mood, Energy & Vibration!” – by Dr. Holly Timberlake

TICKET OPTIONS

Event Ticket (Sunday) – $125+
Ticket Includes: One meal ticket to be used between 2pm – 5pm. Two (20-minute) mini spa or wellness service tickets and access to all lectures, classes and workshops on Sunday between 8am – 9:30pm.

Unlimited Ticket (Sunday) – $175+
Ticket Includes: One meal voucher to use between 12pm 5pm. Unlimited access to all mini spa services and group wellness services. Access to all lectures, classes and workshops on Sunday between 8am – 9:30pm.

One Night Retreat Package – $585
Includes all event activities on Sunday + Sunday night stay at Walden. Ticket to Master Session on Monday including 60-min Spa Service, breakfast, and lunch on Monday (for one person). Unlimited Ticket package for wellness event. If additional guests are staying in your room they will need to purchase additional event tickets.

Two Nights Retreat Package – $835
Includes all event activities + Saturday & Sunday night stay at Walden. Ticket to Master Session on Monday including 60-min Spa Service, breakfast, and lunch on Monday (for one person). Unlimited Ticket package for wellness event. If additional guests are staying in your room they will need to purchase additional event tickets.

Return to Special EventsRegister Now

Date

November 12, 2017- November 13, 2017

Time

Sunday 8am to 9:30pm & Monday 8am to 5:30pm

Cost

Different Ticketing Options
close all
From Our Blog

Be in the know

Receive exclusive offers, specials and getaway ideas. Click Here »